# SDR DALA13021199201

- Difficulty date: May 4, 2013
- Submitted: May 7, 2013
- Operation: Air carrier
- Aircraft: N901DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53381
- Aircraft time: 49,026 hours, 27,116 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 1508
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE BS 1508 FRAME TO SKIN ATTACH ANGLE CRACKED BETWEEN L1 AND L2R.  REMOVED AND REPLACED CRACKED ANGLE AT STA 1508 IAW SRM 51-30-02 PG 1.
